# SDR MALA954711

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC350
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3237 - EN ROUTE FROM MSP TO BJI, THE NR 2 INVERTER DROPPED OFF LINE.  THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 2 INVERTER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
